Enquiry regarding modaler
I am a student 17 years old. I recently came to know about modalert(modafinil). I need to try it for studying better as i have a problem focusing. Please recommend me a dose to start off with. Also, I am a thalassemic, so will there be any side effects.
Like the answers? Chat privately with the doctor of your choice
Its not indicated for that...it has its own side effects like Headache (45-50%) Rhinitis (11-15%) Decreased appetite (16%) Nausea (11%) Abdominal pain (12%) Nervousness (6-10% Syncope (1-5%) Arrhythmia Hypotension Hypertension T-wave changes Amnesia Anxiety Cataplexy Chills Depression Dizziness Epistaxis..etc fallow bellow advices it will be helpful Many people find it hard to focus, but it is a skill you can develop. To improve your focus: Reduce distractions. Turn off the TV, put down your phone and log out of your email account. Not convinced it'll help? Eliminate noncritical screen time for two days and see how much more you get done. Plan for peaks and valleys. Are you a morning person? Then don't squander that time on email. Instead, use it to tackle projects that require your full concentration. Save the afternoon for going through your inbox or catching up on your filing. Put it out of your mind. Too many mental notes make for a cluttered mind. All of that unfinished business can sap your mental energy. Put whatever's on your mind on paper or capture it digitally. Think of it as off-site storage. Train your brain. Any skill worth having requires practice. Learning to focus is no different. Invest time in mastering attention training or meditation. Both are great ways to practice taming distractions and improving focus. Regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.